It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


It's one of the creepiest feelings I've ever had. Has anyone else with sz or anxiety disorders experienced this?

I have known I was schizoaffective for about 20 years now. I have never really had problems with paranoia. I've mostly not had visual hallucinations, but definitely audio with fair regularity. I have had severe problems with anxiety over the years, and had postpartum psychosis with my first child, during which time I became agoraphobic. Along with the anxiety attacks, I have very frequently experienced moments or even long periods of depersonalization or derealization, where I feel like I don't "recognize" my own body or self, and sometimes walk around my apartment and think, "This is my home? But it doesn't feel like my home... I'm not sure if this is familiar.. it doesn't seem right.." Etc.

In the past several months, however, I have had a very startling and very frightening experience while in my home. When I am sitting in my living room, for example, on my computer or watching tv, I "sense" that there are other people in the room with me. I don't mean as in "ghosts" or anything like that. Sometimes it is as though someone is sitting *right next to me*... I can *feel* it. It is UnNerving. And with the sensing of other people around the room, I can *almost* see them, maybe sitting in a chair on the other side of the room, but they are just out of sight. Sort of. I feel their presence, though. It is the same as when actual people are in the room, and you can sense things like body heat, body language, moods, if someone is getting a bit too close to you and sort of invading your personal space, making you uncomfortable... It's a little hard to explain.

I am currently on Seroquel 350mg, Trazodone 150 to 200mg for sleep, Carbatrol 600mg for mood stabilization, Ativan 1 to 2 mg a night if needed for anxiety and sleep, and Lexapro 60mg - for depression, but also a high dose for that med, because I'm told I have OCD and that higher dosages of this drug are needed for people with OCD.

Is there anyone else who has felt something like this? I have no idea what is going on. I mean, obviously it's just schizyness but it's so completely bizarre. Is it anxiety-related? Is it a sort of tactile hallucination? Please help.





All times are GMT -7. The time now is 01:36 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!